MathSciNet Relay Station
MathSciNet bibliographic data
MR307275 57D80 (18F25 57D50)
Hatcher, Allen E. The second obstruction for pseudo-isotopies. Bull. Amer. Math. Soc. 78 (1972), 1005–1008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement